# SDR REXA97264

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- System (JASC): 2720 · Rudder Control System
- Part: Limiter Unit
- Part number: 9121836104
- Condition: Inop
- Location: Rudder
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RUDDER WOULD NOT TRAVEL FREELY WITH GUST LOCK REMOVED UNTIL RUDDER LIMITER WAS PLACED IN OVERRIDE.  REMOVED AND REPLACED THE RLU IAW AMM CH27.  (M)
